| Model Number |
M00560071 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of distal tip detached.
Event or Problem Description
It was reported to boston scientific corporation that a gold probe was used during a small bowel enteroscope procedure performed on (b)(6) 2024.During procedure, the distal tip detached from the working length.The distal tip was retrieved with a biopsy forceps and another gold probe was used to complete the procedure.There were no patient complications reported as a result of this event.